Optical solitons and other solutions to the Hirota-Maccari system with conformable, M-truncated and beta derivatives

Ozdemir N., ESEN H., SEÇER A., Bayram M., Yusuf A., Sulaiman T. A.

MODERN PHYSICS LETTERS B, vol.36, no.11, 2022 (SCI-Expanded) identifier identifier

  • Publication Type: Article / Article
  • Volume: 36 Issue: 11
  • Publication Date: 2022
  • Doi Number: 10.1142/s0217984921506259
  • Journal Indexes: Science Citation Index Expanded (SCI-EXPANDED), Scopus, Academic Search Premier, Chemical Abstracts Core, INSPEC, zbMATH
  • Keywords: Hirota-Maccari system, Riccati-Bernoulli sub-ODE approach, soliton solutions, fractional derivatives, SOLITARY WAVE SOLUTIONS, FRACTIONAL DIFFERENTIAL-EQUATIONS, CONSERVATION-LAWS, SYMMETRIES, GORDON
  • Yıldız Technical University Affiliated: Yes


In this research paper, we scrutinize the novel traveling wave solutions and other solutions with conformable, M-truncated and beta fractional derivatives for the nonlinear fractional Hirota-Maccari system. In order to acquire the analytical solutions, the Riccati-Bernoulli sub-ODE technique is implemented. Presented method is the very powerful technique to get the novel exact soliton and other solutions for nonlinear partial equations in sense of both integer and fractional-order derivatives. Mathematical properties of different kinds of fractional derivatives are given in this paper. A comparative approach is presented between the solutions with the fractional derivatives. For the validity of the solutions, the constraints conditions are determined. To illustrate the physical meaning of the presented equation, the 2D and 3D graphs of the acquired solutions are successfully charted by selecting appropriate values of parameters.